# SDR SW07200300007

- Difficulty date: July 27, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 1,352 hours, 1,230 cycles
- Engine: Ge CF348C1
- Engine time: 1,352 hours, 1,230 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: B
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE CREW DISCOVERED FOD DAMAGE TO NR 13 AND NR 14 FAN BLADES, FAN RUB STRIP, AND STATORS.  THE ENGINE WAS REMOVED AND REPLACED.
